| Model Number |
D232 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) experienced an abrupt onset of ventricular tachycardia (vt).Anti-tachycardia pacing (atp) was delivered, was ineffective, and accelerated the rhythm into the ventricular fibrillation (vf) zone.A single shock was delivered which converted the arrythmia.It was noted this had occurred several times in the past after the patient missed a dose of their beta blocker.Technical services (ts) confirmed lead diagnostics and shock impedance were in range.Ts recommended ensuring the patient was taking their medication and discussed reprogramming options.This icd remains in service.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.This product has not been returned to boston scientific, and as a result, a laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of rhythm acceleration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.